# SDR ASAA2021110736547

- Difficulty date: November 7, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 52,103 hours, 15,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091008
- Condition: Broken
- Location: Left Overwing Ex
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN PLACARD IS NOT FIXED. IT HAS BECOME LOOSENED AND FALLEN OFF. GROUNDED - YES. FLOOR LEVEL EXIT SIGN LIGHT ASSEMBLY AT AFT LEFT OVERWING EXIT IS BROKEN & MISSING A PIECE. REMOVED & REPLACED EXIT SIGN LIGHT ASSEMBLY REF B737-800 AMM 33-51-00. OPS CHECK GOOD.
